Contrôle optimal/Équations aux dérivées partielles
Un théorème de représentation des solutions de viscosité d'une équation d'Hamilton–Jacobi–Bellman ergodique dégénérée sur le tore
[A representation theorem for the viscosity solutions of a degenerate ergodic Hamilton–Jacobi–Bellman equation on the torus]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1149-1154.

We consider an ergodic Hamilton–Jacobi–Bellman equation coming from a stochastic control problem in which there are exactly k points where the dynamics vanishes and the Lagrangian is minimal. Under a stabilizability assumption, we state that the solutions of the ergodic equation are uniquely determined by their value on these k points, and that the set of solutions is sup-norm isometric to a non-empty closed convex set whose dimension is less or equal to k.

Nous nous intéressons à une équation d'Hamilton–Jacobi–Bellman ergodique provenant d'un problème de contrôle stochastique comprenant un nombre fini k de points en lesquels la dynamique s'annule et le lagrangien est minimal. Sous une condition de stabilisabilité, on établit que les solutions de l'équation ergodique sont uniquement déterminées par leurs valeurs en ces points et que l'ensemble des solutions est isométrique au sens de la norme sup à un ensemble convexe fermé non vide dont la dimension est majorée par k.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.020
Akian, Marianne 1; David, Benoît 1; Gaubert, Stéphane 1

1 INRIA Saclay – Île-de-France et CMAP, École polytechnique, route de Saclay, 91128 Palaiseau cedex, France
@article{CRMATH_2008__346_21-22_1149_0,
     author = {Akian, Marianne and David, Beno{\^\i}t and Gaubert, St\'ephane},
     title = {Un th\'eor\`eme de repr\'esentation des solutions de viscosit\'e d'une \'equation {d'Hamilton{\textendash}Jacobi{\textendash}Bellman} ergodique d\'eg\'en\'er\'ee sur le tore},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1149--1154},
     publisher = {Elsevier},
     volume = {346},
     number = {21-22},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.020},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.020/}
}
TY  - JOUR
AU  - Akian, Marianne
AU  - David, Benoît
AU  - Gaubert, Stéphane
TI  - Un théorème de représentation des solutions de viscosité d'une équation d'Hamilton–Jacobi–Bellman ergodique dégénérée sur le tore
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1149
EP  - 1154
VL  - 346
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.020/
DO  - 10.1016/j.crma.2008.09.020
LA  - fr
ID  - CRMATH_2008__346_21-22_1149_0
ER  - 
%0 Journal Article
%A Akian, Marianne
%A David, Benoît
%A Gaubert, Stéphane
%T Un théorème de représentation des solutions de viscosité d'une équation d'Hamilton–Jacobi–Bellman ergodique dégénérée sur le tore
%J Comptes Rendus. Mathématique
%D 2008
%P 1149-1154
%V 346
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.020/
%R 10.1016/j.crma.2008.09.020
%G fr
%F CRMATH_2008__346_21-22_1149_0
Akian, Marianne; David, Benoît; Gaubert, Stéphane. Un théorème de représentation des solutions de viscosité d'une équation d'Hamilton–Jacobi–Bellman ergodique dégénérée sur le tore. Comptes Rendus. Mathématique, Volume 346 (2008) no. 21-22, pp. 1149-1154. doi : 10.1016/j.crma.2008.09.020. http://www.numdam.org/articles/10.1016/j.crma.2008.09.020/

[1] Akian, M.; Gaubert, S. Spectral theorem for convex monotone homogeneous maps, and ergodic control, Nonlinear Analysis. Theory, Methods & Applications, Volume 52 (2003) no. 2, pp. 637-679

[2] M. Akian, S. Gaubert, C. Walsh, How to find horizon-independent optimal strategies leading off to infinity: a max-plus approach, in: Proc. of the 45th IEEE Conference on Decision and Control (CDC'06), San Diego, 2006

[3] Akian, M.; Sulem, A.; Taksar, M. Dynamic optimization of long-term growth rate for a portfolio with transaction costs and logarithmic utility, Math. Finance, Volume 11 (2001) no. 2, pp. 153-188

[4] Alvarez, O.; Bardi, M. Singular perturbations of nonlinear degenerate parabolic PDEs: a general convergence result, Arch. Ration. Mech. Anal., Volume 170 (2003) no. 1, pp. 17-61

[5] Arisawa, M.; Lions, P.-L. On ergodic stochastic control, Comm. Partial Differential Equations, Volume 23 (1998) no. 11–12, pp. 2187-2217

[6] Barles, G.; Da Lio, F. On the boundary ergodic problem for fully nonlinear equations in bounded domains with general nonlinear Neumann boundary conditions, Ann. Inst. H. Poincaré Anal. Non Linéaire, Volume 22 (2005) no. 5, pp. 521-541

[7] Barles, G.; Roquejoffre, J.-M. Ergodic type problems and large time behaviour of unbounded solutions of Hamilton–Jacobi equations, Comm. Partial Differential Equations, Volume 31 (2006) no. 7–9, pp. 1209-1225

[8] Bensoussan, A. Perturbation Methods in Optimal Control, Wiley/Gauthier-Villars Series in Modern Applied Mathematics, John Wiley & Sons Ltd., Chichester, 1988 (Translated from the French by C. Tomson)

[9] Cesaroni, A. Lyapunov stabilizability of controlled diffusions via a superoptimality principle for viscosity solutions, Appl. Math. Optim., Volume 53 (2006) no. 1, pp. 1-29

[10] Contreras, G. Action potential and weak KAM solutions, Calc. Var. Partial Differential Equations, Volume 13 (2001) no. 4, pp. 427-458

[11] A. Fathi, Weak KAM Theorem in Lagrangian Dynamics, Cambridge University Press, in press

[12] Fathi, A. Théorème KAM faible et théorie de Mather sur les systèmes lagrangiens, C. R. Acad. Sci. Paris Sér. I Math., Volume 324 (1997) no. 9, pp. 1043-1046

[13] Fathi, A.; Siconolfi, A. PDE aspects of Aubry–Mather theory for quasiconvex Hamiltonians, Calc. Var. Partial Differential Equations, Volume 22 (2005) no. 2, pp. 185-228

[14] Ishii, H.; Mitake, H. Representation formulas for solutions of Hamilton–Jacobi equations with convex Hamiltonians, Indiana Univ. Math. J., Volume 56 (2007) no. 5, pp. 2159-2183

[15] Kolokoltsov, V.N.; Maslov, V.P. Idempotent Analysis and its Applications, Mathematics and its Applications, vol. 401, Kluwer Academic Publishers Group, Dordrecht, 1997

[16] P.-L. Lions, G. Papanicolaou, S.R.S. Varadhan, Homogenization of Hamilton–Jacobi equations, 1987. Unpublished manuscript

[17] Rouy, E.; Tourin, A. A viscosity solutions approach to shape-from-shading, SIAM J. Numer. Anal., Volume 29 (1992) no. 3, pp. 867-884

Cited by Sources:

Ce travail a été partiellement soutenu par le projet RFBR-CNRS numéro 05-01-02807.